MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,COUDE,LATEX,18FR,10ML

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,COUDE,LATEX,18FR,10ML
Catalog Number DYND11218
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, over the "last few years" the foley balloons "leak" causing the foleys to not last "30 days".
 
Additional Manufacturer Narrative
According to the customer, over the "last few years" the foley balloons "leak" causing the foleys to not last "30 days".The customer reported her husband who is "quadriplegic", has been using these foleys without issue until "a few years ago".The customer reported they last "anywhere from 1 day to 3 weeks".According to the customer due to the reported issue, she replaces the catheters more frequently.The customer did not report any serious injury, medical intervention, or follow up care related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,FOLEY,COUDE,LATEX,18FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093-2753
MDR Report Key20343680
Report Number1417592-2024-00868
Device Sequence Number15467575
Product Code EZL
UDI-Device Identifier40080196726777
UDI-Public40080196726777
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDYND11218
Device Lot Number59223082170
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown